MAUDE Adverse Event Report: ARTHREX, INC. MAXFORCE MTP PLATE, STD, 0°-0°, RIGHT; PLATE, FIXATION, BONE

ARTHREX, INC. MAXFORCE MTP PLATE, STD, 0°-0°, RIGHT; PLATE, FIXATION, BONE
Model Number MAXFORCE MTP PLATE, STD, 0°-0°, RIGHT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via e-mail that a ar-9944s-0r mtp compression plate snapped in half after being implanted 6 weeks ago.This was discovered on (b)(6) 2022 during an unspecified time.There was no additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
Complaint not confirmed.The device associated with this complaint was not returned for evaluation.The most likely cause of this event is post-operative patient noncompliance resulting in plate breakage.

Brand Name
MAXFORCE MTP PLATE, STD, 0°-0°, RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15445982
Report Number1220246-2022-05514
Device Sequence Number12638075
Product Code HRS
UDI-Device Identifier00888867345720
UDI-Public00888867345720
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXFORCE MTP PLATE, STD, 0°-0°, RIGHT
Device Catalogue NumberAR-9944S-0R
Device Lot Number1372431
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown